- -

Compactness in L1 of a vector measure

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Compactness in L1 of a vector measure

Show full item record

Calabuig Rodriguez, JM.; Lajara, S.; Rodríguez Ruiz, J.; Sánchez Pérez, EA. (2014). Compactness in L1 of a vector measure. Studia Mathematica. 225(3):259-282. https://doi.org/10.4064/sm225-3-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52819

Files in this item

Item Metadata

Title: Compactness in L1 of a vector measure
Author: Calabuig Rodriguez, Jose Manuel Lajara, S. Rodríguez Ruiz, José Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We study compactness and related topological properties in the space L1(m) of a Banach space valued measure m when the natural topologies associated to convergence of vector valued integrals are considered. The resulting ...[+]
Subjects: Vector measure , Integration operator , Compactness , Angelic space , Boundary , Positive Schur property , Completely continuous operator , Almost Dunford Pettis operator , Strongly weakly compactly generated space
Copyrigths: Reserva de todos los derechos
Source:
Studia Mathematica. (issn: 0039-3223 ) (eissn: 1730-6337 )
DOI: 10.4064/sm225-3-6
Publisher:
Polskiej Akademii Nauk, Instytut Matematyczny (Polish Academy of Sciences, Institute of Mathematics)
Publisher version: http://dx.doi.org/10.4064/sm225-3-6
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2011-23164/ES/ANALISIS DE FOURIER MULTILINEAL, VECTORIAL Y SUS APLICACIONES/
info:eu-repo/grantAgreement/MICINN//MTM2011-25377/ES/LA INTERACCION ENTRE TEORIA DE LA MEDIDA, TOPOLOGIA Y ANALISIS FUNCIONAL./
info:eu-repo/grantAgreement/MINECO//MTM2012-36740-C02-02/ES/Operadores multilineales, espacios de funciones integrables y aplicaciones/
Thanks:
This research was partially supported by MINECO and FEDER under projects MTM2011-23164 (J. M. Calabuig), MTM2011-25377 (S. Lajara and J. Rodriguez) and MTM2012-36740-c02-02 (E. A. Sanchez-Perez).
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record